Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 973917, 5 pages
http://dx.doi.org/10.1155/2013/973917
Research Article

On the Unstable Solutions to Functional Vector Differential Equations of the Seventh Order

Department of Mathematics, Faculty of Sciences, Yüzüncü Yıl University, 65080 Van, Turkey

Received 25 August 2012; Accepted 16 September 2012

Academic Editor: Yongsheng S. Han

Copyright © 2013 Cemil Tunç. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cemil Tunç, “On the Unstable Solutions to Functional Vector Differential Equations of the Seventh Order,” International Journal of Analysis, vol. 2013, Article ID 973917, 5 pages, 2013. doi:10.1155/2013/973917